advertisement
Question
Posted by: ? | 2010/03/31

unusual cycle

it''s been 3 months now experiensing light periods, i don''t feel any pains, but my cycle is not going ok, i''m using nodette pills, could i be preggies may b or is the pills that cause that, pls help i need help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does cause periods to be lighter. It is quite normal as long as it is regular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement